MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPIO; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

BOSTON SCIENTIFIC CORPORATION CAPIO; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number M0068312321
Medical Device Problem Codes Retraction Problem (1536); Use of Device Problem (1670)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event date was approximated to (b)(6) 2020, bsc aware date, as there was no information about the event date.(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a capio packaged, pc device was used during a procedure performed on an unknown date.According to the complainant, during the procedure, there was difficulty in retracting the capio carrier and capturing the dart.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.

Brand Name
CAPIO
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10141699
Report Number3005099803-2020-02179
Device Sequence Number11403454
Product Code GCJ
UDI-Device Identifier08714729257622
UDI-Public08714729257622
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K932553
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/05/2022
Device Model NumberM0068312321
Device Catalogue Number831-232
Device Lot Number0024890247
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/15/2020
Initial Report FDA Received Date06/11/2020
Patient Sequence Number1